International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 4, Pages 533-539
Dentable functions and radially uniform quasi-convexity
Department of Mathematics, University of Toledo, Toledo 43606, Ohio, USA
Received 18 April 1978
Copyright © 1978 Carl G. Looney. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we give a further result which states sufficient conditions for the theory of convergence of minimizing sequences to be applicable, develop the theory further, and give an application.